MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. SOL 10.5 MMA 8.0 FULL PC 12/14; HIP FEMORAL STEM/SLEEVE

DEPUY ORTHOPAEDICS, INC. SOL 10.5 MMA 8.0 FULL PC 12/14; HIP FEMORAL STEM/SLEEVE
Catalog Number 157152000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/19/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.This complaint is still under investigation.Depuy will notify the fda of the results of this investigation once it has been completed.
 
Event or Problem Description
It was indicated that the surgeon reported a hip stem is broken.The product is implanted in the patient.
 
Additional Manufacturer Narrative
Examination of the returned device confirms the reported observation.Error in manufacture and material was not identified.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SOL 10.5 MMA 8.0 FULL PC 12/14
Common Device Name
HIP FEMORAL STEM/SLEEVE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC.
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6729194
Report Number1818910-2017-21392
Device Sequence Number13763808
Product Code LPH
UDI-Device Identifier10603295061052
UDI-Public10603295061052
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 07/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number157152000
Device Lot Number123350
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2017
Initial Date Received by Manufacturer 07/12/2017
Supplement Date Received by Manufacturer07/20/2017
Initial Report FDA Received Date07/20/2017
Supplement Report FDA Received Date07/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;